Doxycycline is a prescription antibiotic that is typically used to treat bacterial infections, although it may also have other uses, such as preventing malaria. As is the case with any medication, there are some possible side effects associated with the use of doxycycline. Most patients do not experience severe side effects, although any new symptoms that develop after beginning this medication should be reported to a doctor for further evaluation. Common side effects of doxycycline may include sore mouth, genital itching, or diarrhea. Some patients may also experience blurred vision, stomach pain, or confusion. Stomach and digestive issues are among the most commonly reported side effects of doxycycline. Diarrhea is commonly reported among patients taking this medication. :'( I've been taking minocycline tablets (100mg) as suggested by my dermatologist for acne treatment... I cannot be sure that the drug is causing the weight gain because of the 2 month delay, plus I started a FOTKI website on September 1st and became engrossed in the site to the point that I am sure I exercised less. I have been earnestly trying to lose weight since June 2008 (exercising and cutting back on calories) and have been doing OK with weight loss (9 pounds lost), but it has been VERY difficult for me to lose weight these past 2 months. At this point I truly am wondering if my difficulty losing weight has anything to do with the minocycline. I have gained 30 pounds, I have never dieted in my life and am extremely active. Julia I have been taking minocycline for two weeks. It is acting too slowly but i can see the difference... My cystic acne is a thing of the horrid memories at the moment. I have been seeing a small difference on my acne, but seens I started I have gain ten pounds, I don't know for sure if it's because of the pill, but if you figure it out i would love to know. The saddest part is that I'm gaining weight at a high rate... I am terrified to take myself off the only med in my 45 years that has worked, so I guess I will be obese and pain free. Go see a skin specialist (not a GP) and have him put you on Roacutane for your cystic acne. I have been on Minocycline for a little over 5 months and I too am gaining weight. I started on the drug in June 2006 and started to gain weight in Sept 2006. You cannot take Minocycline long-term and it will ruin your immune system. I just feel bloated and I am not over eating or drinking. You will need to be under medical supervision while taking Roacutane and also have blood tests to check your liver, but it will be for about 3 months only. Minocycline will only make your acne disappear as long as you take it, then it returns. I am taking the drug for Ocular Rosatia ( dry eyes) and that is so painful I hate to go off the drug. And it ruins your stomach and causes huge weight gain. I am taking minocyine (100 mg) twice daily for an auto immune disease c called, Pemphigus Foliocious...is helping..thank God....however I have gone from 109 in May of 2014 to 125 today.... I do NOT have an answer, I wish I did, but you are not alone. Cialis coupons printable Amoxicillin powder Levitra cost in india Can taking doxycycline 100 mg twice a Day or adoxa 150 mg once a Day for an extended period cause weight gain? I have read DIFFERENT And conflicting things on web. I have read DIFFERENT And conflicting things on web. In addition Can Doxycycline Cause Weight Gain to periodontal and implant services, we offer a complete line of general dentistry services including fillings, cosmetic services, root canals, crowns, bridges, dentures and extractions. Sandox Cp may cause weight gain, tiredness and headache. These effects may vary with the individual taking the medicine. The information given above is for Doxycycline which is the active ingredien. Weight gain can occur as a side effect of some beta blockers, especially the older ones, such as atenolol (Tenormin) and metoprolol (Lopressor, Toprol-XL). The average weight gain is about 2.6 pounds (about 1.2 kilograms). Newer beta blockers, such as carvedilol (Coreg), don't usually cause weight gain as a side effect. Weight may rise in the first weeks of taking the beta blocker and then generally stabilizes. However, the beta blockers that can cause weight gain usually aren't prescribed unless other medications haven't worked, or if you have a specific heart condition that requires taking those medications. Beta blockers are used to treat a host of conditions, including high blood pressure, heart failure, migraines, glaucoma and anxiety. Doctors aren't sure exactly why some beta blockers cause weight gain. Scientists have unearthed still more evidence that antibiotics can contribute to obesity. Research suggests that patients on long-term antibiotic treatment gained weight and had significant changes in their gut microbiota. The study followed 48 patients who were being treated long-term with doxycycline and hydroxychloroquine for Q fever, and 34 control subjects. Nearly one quarter of the treated patients gained anywhere from two to 13 kg (five to 30 lbs), while none of the controls exhibited weight gain. Patients typically received treatment for 18 months. The study, led by Didier Raoult, of Aix-Marseille University, Marseille, France, followed 48 patients who were being treated long-term with doxycycline and hydroxychloroquine for Q fever, and 34 control subjects. Nearly one quarter of the treated patients gained anywhere from two to 13 kg (five to 30 lbs), while none of the controls exhibited weight gain. Does doxycycline cause weight gain Do Antibiotics Cause Weight Gain, Can Doxycycline Cause Weight Gain Best Prices Excellent. Cheap viagra malaysiaSildenafil online purchase indiaWhere to buy cialis in mexicoClomid dosage for men with low testosteroneViagra soft tabs 100mg pills Yes - it does cause weight gain. Anytime I have been put on this terrible drug I gain weight and feel extremely fatigued and tired. Does doxycycline cause weight gain -. Does Sandox Cp cause weight gain, tiredness, or headache?. Does Adderall cause weight gain or loss?. This is basically just to stave off withdrawals, like you said. Every time I try to cut down, I start having them and have to go back to my original dose. I would LOVE to get off benzos and may try to do so using some other drug, I just don't want to risk weight gain. OxyContin has not been associated with weight gain in medical trials. Although OxyContin has not been related to weight gain in clinical trials, other adverse reactions can occur when you are taking OxyContin which may contribute to a perceived gain in weight. Why do researchers suspect that doxycycline may have caused depression and suicidality?Assuming significant weight gain occurs in response to these antibiotic-mediated gut bacteria alterations, this weight gain might 1 increase systemic inflammation; 2 compromise self-esteem.